Extremely high serum level of IgE during immunosuppressive therapy: paradoxical effect of cyclosporine A and tacrolimus.

@article{Kawamura1997ExtremelyHS,
  title={Extremely high serum level of IgE during immunosuppressive therapy: paradoxical effect of cyclosporine A and tacrolimus.},
  author={Nobuo Kawamura and Hirofumi Furuta and A. Tame and Isao Kobayashi and Tadashi Ariga and Mitsuhiro Okano and Yukio Sakiyama},
  journal={International archives of allergy and immunology},
  year={1997},
  volume={112 4},
  pages={422-4}
}
A case of X-linked autoimmune enteropathy was successfully treated with cyclosporine A (CsA) or tacrolimus (FK506) and developed extremely high serum levels of IgE during the immunosuppressive therapy. Serum IgE levels increased from 190 to 1,000-2,500 IU/ml with CsA therapy and as high as 80,000 IU/ml with subsequent FK506 therapy. Serum IgG2 and IgG4 levels were slightly elevated compared to serum IgE levels. Thereafter, serum IgE levels progressively decreased in parallel with a reduced… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 12 extracted citations

Allergic sensitization in kidney-transplanted patients prevails under tacrolimus treatment.

Clinical and experimental allergy : journal of the British Society for Allergy and Clinical Immunology • 2011

Food allergy after liver transplantation in children: a prospective study.

Pediatric allergy and immunology : official publication of the European Society of Pediatric Allergy and Immunology • 2009

Similar Papers

Loading similar papers…